About

Member has chosen to not make this information public.

Groups

Member not yet following any Groups.

Pages

Member not yet following any Pages.

Posts (2)

Jul 17, 2017 · Concerned about the side effects of anastrozole in Breast Cancer

Hi Cindy…..I am 72, so I am thinking cancer, drugs…which do I choose…..but somehow quality of life looms large in my books…I also hate the weight gain since I have been on Anastrozole. I do aerobics three times a week, and lift 5lb weights 3 times a week for 10 minutes….that seems to help with the joint pain, but the hair that is another story….it is thinning and doesn’t look right….but I think your hair loss is due to stress….you should check the blood in the stool to make sure it is not colon related…..I had colon cancer 10 years ago, but they tell me the breast cancer is not related in any way. Keep me posted.

Jul 17, 2017 · Concerned about the side effects of anastrozole in Breast Cancer

I had stage 1 breast cancer, no lymph nodes involved, decided not to have radiation, and am now on Anastrozole since March. I don’t like the pill….have hair thinning, joint pain, mood swings, bone lost…and I do wonder what percentage of women stop the pill, and get cancer again…..has anyone out there stopped the pill, and is still fine? Also, I thought I would wait for my mammogram in October and make a decision then….that would mean I was on the pill for only 7 months. Any thoughts….Suzie